Picture of person typing on laptop with programming code visible on the laptop screen

World class computing and information science research at Strathclyde...

The Strathprints institutional repository is a digital archive of University of Strathclyde's Open Access research outputs. Strathprints provides access to thousands of Open Access research papers by University of Strathclyde researchers, including by researchers from the Department of Computer & Information Sciences involved in mathematically structured programming, similarity and metric search, computer security, software systems, combinatronics and digital health.

The Department also includes the iSchool Research Group, which performs leading research into socio-technical phenomena and topics such as information retrieval and information seeking behaviour.

Explore

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 11.

Collins, Andrew and Kitaev, Sergey and Lozin, Vadim V. (2017) New results on word-representable graphs. Discrete Applied Mathematics, 216 (Part 1). pp. 136-141. ISSN 0166-218X

Illés, Tibor and Richárd, Molnár-Szipai (2016) Strongly polynomial primal monotonic build-up simplex algorithm for maximal flow problems. Discrete Applied Mathematics, 214. pp. 201-210. ISSN 0166-218X

Gao, Alice L L and Kitaev, Sergey and Zhang, Philip B. (2016) Pattern-avoiding alternating words. Discrete Applied Mathematics, 207. pp. 56-66. ISSN 0166-218X

Chen, Herman Z.Q. and Kitaev, Sergey and Sun, Brian Y. (2016) Word-representability of triangulations of grid-covered cylinder graphs. Discrete Applied Mathematics. ISSN 0166-218X (In Press)

Halldórsson, Magnús M. and Kitaev, Sergey and Pyatkin, Artem (2016) Semi-transitive orientations and word-representable graphs. Discrete Applied Mathematics, 201. pp. 164-171. ISSN 0166-218X

Kitaev, Sergey and Remmel, Jeffrey (2015) (a,b)-rectangle patterns in permutations and words. Discrete Applied Mathematics, 186. pp. 128-146. ISSN 0166-218X

Kitaev, Sergey and Salimov, Pavel and Severs, Christopher and Ulfarsson, Henning (2013) Restricted non-separable planar maps and some pattern avoiding permutations. Discrete Applied Mathematics, 161 (16-17). pp. 2514-2526. ISSN 0166-218X

Avgustinovich, Sergey and Kitaev, Sergey and Valyuzhenich, Alexander (2013) Avoidance of boxed mesh patterns on permutations. Discrete Applied Mathematics, 161 (1-2). pp. 43-51. ISSN 0166-218X

Estrada, Ernesto and Sanchez-Lirola, M.G. and de la Pena, Jose Antonio (2013) Hyperspherical embedding of graphs and networks in communicability spaces. Discrete Applied Mathematics, n/a (n/a). pp. 1-25.

Avgustinovich, Sergey and Glen, Amy and Halldorsson, Bjarni and Kitaev, Sergey (2010) On shortest crucial words avoiding abelian powers. Discrete Applied Mathematics, 158 (6). pp. 605-607. ISSN 0166-218X

Kitaev, Sergey (2007) Introduction to partially ordered patterns. Discrete Applied Mathematics, 155 (8). pp. 929-944. ISSN 0166-218X

This list was generated on Thu Aug 24 00:20:34 2017 BST.